Sankhya: The Indian Journal of Statistics

1999, Volume 61, Series A, Pt. 2, 282-285

CHARACTERISATION OF CORRELATION MATRICES OF SPIN VARIABLES

By

J.C. GUPTA, Indian Statistical Institute, Calcutta

SUMMARY. Necessary and sufficient conditions are given for a correlation matrix of order n >= 2 to be the correlation matrix of spin variables in the classical sense. It is shown that Bell's inequalities (1964) are not sufficient for matrices of order n >= 5.

AMS (1991) subject classification. 62H20.

Key words and phrases. Bell's inequality, spin variables.

Full paper (PDF)

This article in Mathematical Reviews